RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2012, Volume 67, Issue 4(406), Pages 189–190 (Mi umn9487)  

This article is cited in 3 scientific papers (total in 3 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

On the optimality of functionals over triangulations of Delaunay sets

N. P. Dolbilina, O. R. Musinb, H. Edelsbrunnerc

a Steklov Mathematical Institute of the Russian Academy of Sciences
b University of Texas at Brownsville, USA
c Institute of Science and Technology Austria

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 11.G34.31.0053
Russian Foundation for Basic Research 11-01-00735
National Science Foundation DMS-1101688


DOI: https://doi.org/10.4213/rm9487

Full text: PDF file (303 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2012, 67:4, 781–783

Bibliographic databases:

Document Type: Article
MSC: 52C20, 52C22
Presented: V. M. Buchstaber
Accepted: 21.06.2012

Citation: N. P. Dolbilin, O. R. Musin, H. Edelsbrunner, “On the optimality of functionals over triangulations of Delaunay sets”, Uspekhi Mat. Nauk, 67:4(406) (2012), 189–190; Russian Math. Surveys, 67:4 (2012), 781–783

Citation in format AMSBIB
\Bibitem{DolMusEde12}
\by N.~P.~Dolbilin, O.~R.~Musin, H.~Edelsbrunner
\paper On the optimality of functionals over triangulations of Delaunay sets
\jour Uspekhi Mat. Nauk
\yr 2012
\vol 67
\issue 4(406)
\pages 189--190
\mathnet{http://mi.mathnet.ru/umn9487}
\crossref{https://doi.org/10.4213/rm9487}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3013849}
\zmath{https://zbmath.org/?q=an:06116066}
\elib{http://elibrary.ru/item.asp?id=20423461}
\transl
\jour Russian Math. Surveys
\yr 2012
\vol 67
\issue 4
\pages 781--783
\crossref{https://doi.org/10.1070/RM2012v067n04ABEH004807}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000310789000005}
\elib{http://elibrary.ru/item.asp?id=20489803}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868614912}


Linking options:
  • http://mi.mathnet.ru/eng/umn9487
  • https://doi.org/10.4213/rm9487
  • http://mi.mathnet.ru/eng/umn/v67/i4/p189

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nikolay P. Dolbilin, Herbert Edelsbrunner, Alexey Glazyrin, Oleg R. Musin, “Functionals on triangulations of Delaunay sets”, Mosc. Math. J., 14:3 (2014), 491–504  mathnet  mathscinet
    2. V. A. Klyachin, “Ekstremalnye svoistva triangulyatsii, osnovannoi na uslovii pustogo vypuklogo mnozhestva”, Sib. elektron. matem. izv., 12 (2015), 991–997  mathnet  crossref
    3. Madison A.E., “Atomic Structure of Icosahedral Quasicrystals: Stacking Multiple Quasi-Unit Cells”, 5, no. 97, 2015, 79279–79297  crossref  isi  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:480
    Full text:45
    References:59
    First page:75

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018